MathSciNet Relay Station
MathSciNet bibliographic data
MR645123 60F05 (60G48)
Liptser, R. Sh.; Shiryaev, A. N. Rate of convergence in the central limit theorem for semimartingales. (Russian) Teor. Veroyatnost. i Primenen. 27 (1982), no. 1, 3–14.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement